Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 4953  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

CASE REPORT

Warfarin-induced necrosis of the breast: Case report

Khalid Kamran

Year : 2004| Volume: 50| Issue : 4 | Page no: 268-269

   This article has been cited by
 
1 An unusual case of warfarin-induced pinna skin necrosis
Del Pero, M.M., Verma, S., Espeso, A., Griffiths, M., Jani, P.
Journal of Laryngology and Otology. 2009; 123(6): 685-688
[Pubmed]  [Google Scholar]
2 Bilateral breast hematoma following thrombolytic therapy
Dwivedi, S., Raizada, A.
Journal of Association of Physicians of India. 2009; 57(2)
[Pubmed]  [Google Scholar]
3 Warfarin-induced skin necrosis, case report and survey of resources | [Warfarínom indukovaná kožná nekróza: Kazuistika a prehlćad literatúry]
Kreze Jr., A., Koskuba, J., Zadražilová, A., Vomáčka, V., Kosák, M., Zápotocká, A.Kreze Jr., A., Koskuba, J., Zadražilová, A., Vomáčka, V., Kosák, M., Zápotocká, A.
Transfuze a Hematologie Dnes. 2009; 15(3): 169-171
[Pubmed]  [Google Scholar]
4 35 Drugs affecting blood coagulation, fibrinolysis, and hemostasis
Keeling, D.M.
Side Effects of Drugs Annual. 2007; 29: 358-370
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow